# SDR 2024FA0000139

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: General aviation
- Aircraft: N703HG
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- Aircraft time: 30,479 hours
- System (JASC): 6200 · Main Rotor System
- Part: Damper
- Part number: S611026400041
- Part serial: SP1482
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER THE SECOND GROUND TURN ON A/C 61703 FEBRUARY 06, 2024 THE DAMPER LISTED ABOVE CRACKED AT THE INBOARD SIDE OF THE DAMPER HOUSING.  THE AIRCRAFT PERFORMED ONE GROUND TURN PRIOR TO THIS DAY. WE REMOVED THE DAMPER AND PERFORMED A DISASSEMBLY TO ACCESS WHAT COULD’VE CAUSED THE CRACK. WE PERFORMED A DISASSEMBLY IAW WITH THE SA4045-83 O/H MANUAL.  WE INSPECTED THE FLUID FOR FOREIGN DEBRIS, BROKEN PACKINGS, BACK-UP RINGS, AND ANYTHING ELSE ABNORMAL.  WE WERE NOT ABLE TO FIND ANYTHING ABNORMAL FROM THE DISASSEMBLY OTHER THAN THE DAMPER HOUSING ITSELF.
